Especially liver and lung damage. I have only been on a week and don't feel bad on it for the exception of diarehhea, which started today. I am concerned that Multaq is more dangerous than the A-Fib.
I just read up on it. I found an FDA warning from a year ago that advised drs not to prescribe it for permanent A-fib, just for paroxysmal A-fib. I think I would be concerned too. All meds have side effects but these seems excessive. I would talk to my doctor about your concerns.
Hi, most medications used to treat atrial fibrillation have pretty worrying potential side effects, so it is difficult to look through the list of possibilities without scaring yourself. You really need to consult your doctor or ideally a cardiologist and discuss your concerns. Both my parents have a/f and are managing their conditions very well with medication, so it can certainly be done safely
I've been on Multaq since October 09. I have not experienced any side effects. I keep an eye on all news stories regarding Multaq via Google alerts. Because of the warnings I've read and medical suggestions advised in the articles, I have an EKG every three months and bloodwork every 6 months to be sure I'm not having any adverse effects from the drug. So far the drug has been working "okay" in controlling my Afib episodes.
Good luck with your treatment.
- Multaq Information for Consumers
- Multaq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Multaq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prevention of Thromboembolism in Atrial Fibrillation - I had an abilation in February and am having?
Posted 14 Aug 2009 • 3 answers
Posted 2 Aug 2012 • 2 answers
Posted 2 Sep 2012 • 1 answer
Posted 11 Dec 2014 • 6 answers
Posted 21 Jun 2016 • 0 answers